# SDR S9BA201408270011

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 39,144 hours, 46,676 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, LANDING GEAR IN TRANSIT LIGHT REMAINED ON AND HYDRAULIC LOCKDOWN LIGHT ILLUMINATED. ACCOMPLISHED QRH & SELECTED PUMP SWITCH TO "OVER RIDE".  AFTER A SHORT DELAY, HYDRAULIC MAIN PRESSURE RETURNED TO NORMAL.  CONTINUED IAW HYDRAULIC PROCEDURE NR 3.  PRECAUTIONARY PROCEDURE, RETURNED TO DEPARTURE.  PERFORMED OPS TEST OF THE HYDRAULIC SYSTEM IAW AMM 29-10-00.
